Ask Experts Questions for FREE Help !
Ask
    Dowww21's Avatar
    Dowww21 Posts: 2, Reputation: 1
    New Member
     
    #1

    Jun 20, 2015, 05:29 PM
    Neurology problem
    Hello, on Sunday I was expierencimg some rather powerful pain in my right arm, since then, it went away but then my arms and legs have been weak... I can loft, write, type and everything but over the week I have had very tired limbs, to the point to where walking up stairs is feeling like a work out. This has all happened over the course of a week. It seems to be getting worse. My torso twitches quite a bit but I'm thinking it may be from my 100mg of Zoloft. I'm getting scared... very scared. I am 17, not very active and has Generalized Anxiety disorder. I'm also having difficulty with balance but have perfect coordination and reflexes. What could this be?
    talaniman's Avatar
    talaniman Posts: 54,010, Reputation: 10852
    Expert
     
    #2

    Jun 20, 2015, 05:49 PM
    This is something you tell the doctor that's giving you the Zoloft. VERY soon. ASAP.
    teacherjenn4's Avatar
    teacherjenn4 Posts: 3,998, Reputation: 468
    Education Expert
     
    #3

    Jun 20, 2015, 05:50 PM
    Why haven't you seen your doctor? If you are scared and also have an anxiety disorder, then make an appointment to be seen. Only your doctor has your medical records and can make a diagnosis based on an exam and possible testing. Since you're 17, have you told your parents?
    Dowww21's Avatar
    Dowww21 Posts: 2, Reputation: 1
    New Member
     
    #4

    Jun 20, 2015, 05:51 PM
    Quote Originally Posted by talaniman View Post
    This is something you tell the doctor that's giving you the Zoloft. VERY soon. ASAP.
    Can you tell me what could be the problem? Honestly, parents don't want me to do anything they keep saying its nothing but anxiety...
    ma0641's Avatar
    ma0641 Posts: 15,681, Reputation: 1012
    Uber Member
     
    #5

    Jun 20, 2015, 08:27 PM
    No we can't tell you, your doctor can.
    joypulv's Avatar
    joypulv Posts: 21,593, Reputation: 2941
    current pert
     
    #6

    Jun 21, 2015, 03:37 AM
    You don't have to SEE your doctor to just call and leave a message with the staff! Do it. ANY drug can have side effects, or counterindications that have to do with your general health and ability to metabolize the drug.
    Are you in talk therapy too? A pet peeve of mine is psych drugs given without therapy.

    I found this under a list of possible side effects, with the title CALL YOUR DOCTOR RIGHT AWAY --- Confusion, weakness, and muscle twitching
    talaniman's Avatar
    talaniman Posts: 54,010, Reputation: 10852
    Expert
     
    #7

    Jun 21, 2015, 03:39 AM
    How old are you?

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Water heater problem or gas line problem? [ 3 Answers ]

I have a water heater problem. The pilot keeps going out sometimes after 1 burn, sometimes after few hours, sometimes after few days. I replaced the thermocouple and still the same problem continues. I called GE and they sent a whole new valve. Replaced it and still no solution. Water heater was...

1993 honda accord 10th anniversary edition -problem with emc and or fuel problem [ 3 Answers ]

Thank you for your quick response and research in helping me with my problem that I posted yesterday.I am having a hard time trying to understand what is going on with my car. History of the car: purchased in 1996 with 59,372 miles, now have 132,000 miles and it has all original factory parts...

Neurology- took extra pills [ 1 Answers ]

I accidentally took my morning pills AND evening pills for epilepsy this morning when I was extremely tired. Should I take another dose tonight of my normal pills I would take in the evening?

I am having a problem with practice problem number one in Office Machines with excel [ 3 Answers ]

Applications 6th edition. The book says 3, 360 and I got 528. What am I overlooking"

1995 Altima Idleing problem Knock & O2 sensor, EGR Flow Problem [ 1 Answers ]

I have 1995 Nissan Altima with 67,000 miles. When the car is idleing when I start it or when it is at a red light the rpm's go from 6000 to 9000. It sounds like I am reving the engine. The engine sounds fine when I am driving the car ( rpm's are consitent). I went to AutoZone the read out errors...


View more questions Search